Jump to content
CrazyBoards.org

Hallucinations but no mania....I think


Recommended Posts

I've been losing my mind lately and believing a dead person (or ghost...not sure yet what they are yet) is following me and talking to me. She told me to get a oujja board so I can try to communicate to her. I've been losing my mind lately, can't sleep very well, struggling to concentrate at college. I've been going out really late at night when the voices get too loud and I've been into a fight with a drunk, I got irritated because he called a 'puff' which is not true and I wonder why I got irritated. I am really happy at the moment but I don't think I am manic. That's what my key worker said but that was last week anyway. I wasn't taking my seroquel for three weeks about six weeks ago and I started on the half dose when I decided to get back on it. I stopped so I can lose weight. Then the doctor decided not to put me back at 800mg so I am at 400mg and it will stay like that. My mood stabilizers are still there.

 

Is possible to  experience psychosis outside of a manic episode considering the lowering dose of my antipsychotic and the fact I am still on mood stabilizers? (I mean I could be having a manic episode...I am happy but it's not the same as it was in the past, I had wild ones...really wild ones)

 

 

 

 

Link to comment
Share on other sites

I'm no doctor but I believe it is possible. My first diagnosis I had was psychotic depression when I was 15. I wasn't manic but severely, severely depressed. My experience I had then sounds quite similar to yours now. I was hallucinating that I was communicating with a dead person. I was also hearing voices.

Link to comment
Share on other sites

 

Whatever it is, you probably need to address your meds again.  This could be a precursor to a more serious episode.

50260627.jpg

 

This makes me think you might be a little more manic than you think. You've never given any indication of being a huge Full House fan before, at least what I've seen.

Link to comment
Share on other sites

 

 

Whatever it is, you probably need to address your meds again.  This could be a precursor to a more serious episode.

50260627.jpg

 

This makes me think you might be a little more manic than you think. You've never given any indication of being a huge Full House fan before, at least what I've seen.

 

lol 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...